# SDR KCSA2025100954

- Difficulty date: October 7, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N767CK
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 71,533 hours, 13,216 cycles
- Engine: Ge CF680C2B1F
- Engine time: 83,899 hours, 12,461 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Cracked
- Location: Nr 3 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

NR 3 ENG FAILED,  STABLE/NO VIBRATIONS, N1-26.9, OIL PSI 9 PSI 1 MIN THEN ABOVE 10 PSI. N2-26.2, TIME OF FAIL 2243 IN THE CLIMB. IAW FIM 73-00 FIG 114 FAULT TREE PERFD ENG FUEL SUCTION FEED OPS TEST IAW AMM 28-22-00. OPS CHK FAILED. NO FUEL FLOW IND ON START UP. ENG FAILED TO LIGHT.  NO OPS PARAMETERS EXCEEDED, 1 ATTEMPT RESTART ZERO FUEL PSI, NO SHUTDOWN VIA FIRE HANDLE.  GRND CREW REPORT FUEL LEAKING FROM K-DRAINS. NO FUEL MIST FROM EXHAUST. R & R NR 3 ENG FUEL PUMP IAW AMM 73-11-01. NO FIX.  ENG ANTI-ICE NORM CONTINUOUS IGNITION, RELATED GEN STALL, 1 RESTART ATTEMPT.  R & R NR 3 ENG HMU IAW AMM 73-21-14. NO FIX.   FOUND NR 3 ENG FUEL MANIFOLD CRACKED AT 11 O`CLOCK. WO 767017878 FOR REMOVAL & REPLACEMENT OF NR 3 ENG, WO 767017878 NR 3 ENG REQUIRES REPLACEMENT.  R & R NR 3 ENG IAW AMM 71-00-02. ALL CHKD GOOD. ORIG SUB DATE: 10/15/2025.
